Sternberg Linearization Theorem for Skew Products

Abstract : We present a new kind of normalization theorem: linearization theorem for skew products. The normal form is a skew product again, with the fiber maps linear. It appears, that even in the smooth case, the conjugacy is only Hölder continuous with respect to the base. The normalization theorem mentioned above may be applied to perturbations of skew products and to the study of new persistent properties of attractors.
Document type :
Journal articles
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01402051
Contributor : Olga Romaskevich <>
Submitted on : Thursday, November 24, 2016 - 10:53:46 AM
Last modification on : Wednesday, September 4, 2019 - 5:36:02 PM
Long-term archiving on : Tuesday, March 21, 2017 - 10:12:39 AM

File

Sternberg.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Yulij Ilyashenko, Olga Romaskevich. Sternberg Linearization Theorem for Skew Products. Journal of Dynamical and Control Systems, Springer Verlag, 2016, 22 (3), pp.595 - 614. ⟨10.1007/s10883-016-9319-6⟩. ⟨ensl-01402051⟩

Share

Metrics

Record views

123

Files downloads

161